# SDR ABXA201011190159

- Difficulty date: November 5, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 113T151033AX
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, I/B AILERON, I/B AILERON HINGE SUPPORT RIB UPPER NUT PLATE CHANNEL IS CORRODED ON BOTH SIDES OF SUPPORT AND RIB AS MARKED.  REMOVED AND REPLACED TEE P/N 113T1510-33AX IAW AMM 51-40-2.  LEAK CHECK GOOD IAW B767 AMM 28-11-00.
